Codral Cold & Flu 24 – 48 Tablets

$23.99$29.99

For Cold & Flu Relief

You will earn up to 0.5 Larson's Points which are redeemable on your next purchase.

Clear
SKU: N/A Categories: , ,

Details

Fast, effective, non-drowsy formula for the relief of: Strong body aches and pains, sore throats, headaches, fever, block and runny noses.

Directions

Children and Adults 12 years and over: Take 2 tablets every 4-6 hours as necessary. No more than 8 tablets in a 24 hour period.

Ingredients

Paracetamol 500mg, Phenylephrine Hydrochloride 5mg.

Warnings

Phenylephrine may cause sleeplessness in some people. Codeine can be addictive. ⁞

Reviews

There are no reviews yet.

Add a review

Codral Cold & Flu 24 - 48 Tablets

Select Options
Clear